# SDR 7C7A201503020014

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 40,871 hours, 43,527 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 0018
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED INTERMITTENTLY DURING FLIGHT.  REMOVED AND REPLACED THE NR 1 AND 2 SMOKE DETECTORS IAW AMM 26-12-01 OPS CHECKED GOOD.  OK FOR SERVICE.
